# SDR SWAA106794

- Difficulty date: November 2, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 19,459 hours, 11,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Tab
- Part number: 81000
- Condition: Broken
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FWD LT EMERGENCY EXIT BATTERY BASE UNIT FWD LOCKING TAB BROKEN.  REMOVED AND REPLACED LIGHT BASE PER MM.
